In clinic,many Kidney Failure patients who have received Dialysis usually face an embarrassing personal problem: diarrhea. They have to do to the toilet frequently and they feel uncomfortable for their situation. But why? Not all dialysis patients will suffer from this symptom. What are the reasons if I had diarrhea after my dialysis? Online Doctor can help you learn more details about Kidney Failure directly and quickly for free.
There are several reasons as follows:
-- Reduced renal function will disturb intestinal balance, causing a series of digestive system diseases,including diarrhea.
-- Infection. It is common in Dialysis patients. In this case,some use of antibiotics may lead to diarrhea. At the same time, some medicine intake will also cause it, like immunosuppressant and glucocorticoids. The long-term intake of these medicine may stimulate patient’s intestinal tracts.
-- Renal damage reduces the insufficient Vitamin D secretion, decreasing the PTH (Parathyroid Hormone) and causing diarrhea.
-- Unsuitable Diet. Some patients are sensitive to some foods,like milk or seafood. The intake of these foods may induce diarrhea. Besides, some spicy foods,liquor and some nutritional supplements may be the possible reasons of it. For most of Kidney Failure patients,keeping a healthy diet plays an important role in delaying renal lesions and improve their living quality.
-- besides, it may also caused by gastroenteritis. In this case, berberine, Belladonna Tablets can be used to control and relive this symptom. If patient’s disease condition is worse,intravenous infusion is required to avoid worse damage.
In fact,choosing another treatment is better to solve the renal lesions. Any problems or doubts about your own or our therapies,please leave message on below or Email to firstname.lastname@example.org,we are glad to offer you more professional guidance as soon as possible for free.